# SDR QXEA0001342

- Difficulty date: May 22, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 4,258 hours, 5,861 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0466
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 4,267 hours, 5,872 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LWS- MASTER WARNING SMOKE LIGHT CAME ON TWICE IN FLIGHT.  NO EVIDENCE OF SMOKE UPON LANDING.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED CEILING SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
